Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Filtering S-coupled algebraic Riccati equations for discrete-time Markov jump systems

Full text
do Valle Costa, Oswaldo Luiz ; Figueiredo, Danilo Zucolli
Total Authors: 2
Document type: Journal article
Source: AUTOMATICA; v. 83, p. 47-57, SEP 2017.
Web of Science Citations: 2

This paper deals with a set of S-coupled algebraic Riccati equations that arises in the study of filtering of discrete-time linear jump systems with the Markov chain in a general Borel space s. By S-coupled it is meant that the algebraic Riccati equations are coupled via an integral over S. Conditions for the existence and uniqueness of a positive semi-definite solution to the filtering S-coupled algebraic Riccati equations are obtained in terms of the concepts of stochastic detectability and stochastic stabilizability. This result is then applied to solve the infinite horizon minimum mean square linear Markov jump filtering problem. The obtained results generalize previous ones in the literature, which considered only the case of the Markov chain taking values in a finite state space. (C) 2017 Elsevier Ltd. All rights reserved. (AU)

FAPESP's process: 14/50279-4 - Brasil Research Centre for Gas Innovation
Grantee:Julio Romano Meneghini
Support type: Research Grants - Research Centers in Engineering Program
FAPESP's process: 14/50851-0 - INCT 2014: National Institute of Science and Technology for Cooperative Autonomous Systems Applied in Security and Environment
Grantee:Marco Henrique Terra
Support type: Research Projects - Thematic Grants